Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

PUBLICATION DATE

5 results
Display

Severe Persistent Jaundice after the Abuse of an Anabolic Androgenic Steroid Analogue

Goh HG, Lee YJ, Kim TH

Hepatic disorders with prominent cholestasis can be caused by a range of conditions, and anabolic androgenic steroids have been considered a cause of protracted cholestasis. A 29-year-old man who had...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Drug induced liver injury: East versus West– a systematic review and meta-analysis

Low EXS, Zheng Q, Chan E, Lim SG

Drug induced liver injury (DILI) may be different in the East compared to the West due to differing disease prevalence, prescribing patterns and pharmacogenetic profiles. To review existing literature on...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Factors Influencing Imatinib-Induced Hepatotoxicity

Han JM, Yee J, Cho YS, Gwak HS

Purpose Although imatinib-induced hepatotoxicity may aggravate the patient’s clinical condition and alter the treatment plan, the underlying mechanism of and factors influencing imatinibinduced hepatotoxicity have rarely been investigated. The purpose of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Hepatotoxicity in an Adolescent with Black Iced Tea Overconsumption

Hadjipanayis A, Efstathiou E, Papaevangelou V

Tea is the most widely consumed beverage after water in the world. The consumption of iced tea has increased in Western countries and spiked among teenagers for enjoyment, freshening up...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Minocycline-Induced Autoimmune Hepatitis: A Rare But Important Cause of Drug-Induced Autoimmune Hepatitis

Harmon EG, McConnie R, Kesavan A

Drug-induced autoimmune hepatitis (DIAIH) is an increasingly recognized form of drug-induced liver injury that leads to a condition similar to idiopathic autoimmune hepatitis. A number of drugs have been associated...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr